# SDR FDEA2018082732180

- Difficulty date: August 23, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 72,516 hours, 24,637 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Valve
- Part number: 26803464
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL360, A TANK 3 PUMPS OFF LEVEL 1 INDICATION, FOLLOWED BY TANK  3 TIP TRAPPED. THEN  TANK 3 QTY LOW LEVEL 1 INDICATION.  SWITCH AT FUEL CONTROLLER, NO HELP.   REMOVED AND REPLACED THE TRANSFER VALVE IWW MM 28-21-09-2, REMOVED AND REPLACED THE TRANSFER SHUT-OFF VALVE IAW 28-21-12-2,  REMOVED AND REPLACED THE FUEL FLOAT IAW MM 28-42-01-2, REMOVED AND REPLACED THE TRANSFER FLOAT VALVE IAW 28-21-10-2, OPS CHECKED IAW MM 28-14-00, OPS CHECKED GOOD.
